# SDR FDEA201003250991

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - ELONGATED SCREW HOLE 02 EA FLOORBEAM LWR CHORD AT STA 640 RBL 26. REPAIR CARRIED OUT ON FLOORBEAM LWR CHORD AT STA 640, RBL 26 IAW STA ENG EA F-757-5335-08-E0619 REV C (ELONGATED NUTPLATE HOLES FOUND ON STA 640 FLOORBEAM LOWER CHORD).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
